Alert archive / South Carolina / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 4, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Jan 30, 2013, 7:41 PM EST for 4 counties in South Carolina; Burke County, Columbia County, Richmond County, Georgia. It was in force for 64 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 30, 2013, 7:41 PM EST (00:41 UTC)
- Expired
- Jan 30, 2013, 8:45 PM EST
- In force
- 64 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
Counties Burke County, GA, Columbia County, GA, Richmond County, GA, Aiken County, SC, Edgefield County, SC, Lexington County, SC, Saluda County, SC
The radar
The Columbia radar (KCAE), 102 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 30, 7:50 PM EST | TSTM WND DMG | Edgefield, SC | WIDESPREAD TREES DOWN AND POWER OUTAGES |
| Jan 30, 7:55 PM EST | TSTM WND DMG | Saluda, SC | SEVERAL TREES DOWN ALONG HIGHWAY 121 IN OLDTOWN AREA |
| Jan 30, 8:02 PM EST | TSTM WND DMG | Augusta, GA | SEVERAL TREES DOWN AND POWER LINES DOWN |
| Jan 30, 8:05 PM EST | TSTM WND DMG | Trenton, SC | WIDESPREAD TREES DOWN WITH POWER OUTAGES |
| Jan 30, 8:15 PM EST | TSTM WND DMG | 3 Sw Aiken, SC | TREES DOWN ON POWER LINES |
| Jan 30, 8:20 PM EST | TSTM WND DMG | Saluda, SC | TREES DOWN ON ROADS IN SALUDA IN RIDGE SPRING AREA |
| Jan 30, 8:40 PM EST | TSTM WND DMG | Aiken, SC | TREES DOWN IN BEECH ISLAND AREA |
| Jan 30, 8:43 PM EST | TSTM WND DMG | 8 Ssw Chapin, SC | TREES DOWN ON POWER LINES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 30, 5:45 PM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 0.7 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 72 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 760 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 305 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
787
WUUS52 KCAE 310041
SVRCAE
GAC033-073-245-SCC003-037-063-081-310145-
/O.NEW.KCAE.SV.W.0004.130131T0041Z-130131T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
741 PM EST WED JAN 30 2013
THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RICHMOND COUNTY IN EAST CENTRAL GEORGIA
WESTERN BURKE COUNTY IN EAST CENTRAL GEORGIA
SOUTHEASTERN COLUMBIA COUNTY IN EAST CENTRAL GEORGIA
EDGEFIELD COUNTY IN CENTRAL SOUTH CAROLINA
WESTERN LEXINGTON COUNTY IN CENTRAL SOUTH CAROLINA
SALUDA COUNTY IN CENTRAL SOUTH CAROLINA
WESTERN AIKEN COUNTY IN CENTRAL SOUTH CAROLINA
* UNTIL 845 PM EST
* AT 735 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES WEST OF SALUDA TO 25 MILES WEST OF MIDVILLE...AND
MOVING EAST AT 30 MPH.
* SOME COMMUNITIES IN THE WARNING AREA INCLUDE WAYNESBORO...
MIDVILLE...MARTINEZ...HEPHZIBAH...GROVETOWN...FORT GORDON...
EVANS...AUGUSTA...SALUDA...RIDGE SPRING...NORTH AUGUSTA...
LEESVILLE...JOHNSTON...EDGEFIELD...CLEARWATER...BELVEDERE...
BATESBURG...AIKEN AND GLOVERVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EST THURSDAY MORNING
FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA.
&&
LAT...LON 3282 8230 3285 8232 3293 8228 3308 8230
3323 8224 3330 8232 3360 8215 3359 8213
3363 8210 3366 8212 3417 8183 3414 8163
3407 8151 3408 8139 3411 8141 3409 8132
3291 8205 3288 8212 3281 8215 3280 8222
TIME...MOT...LOC 0039Z 275DEG 26KT 3402 8189 3274 8261
$$
HC1 follow-up statement
337
WWUS52 KCAE 310117
SVSCAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
817 PM EST WED JAN 30 2013
GAC073-310127-
/O.CAN.KCAE.SV.W.0004.000000T0000Z-130131T0145Z/
COLUMBIA GA-
817 PM EST WED JAN 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR COLUMBIA COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EST THURSDAY MORNING
FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS.
LAT...LON 3282 8222 3359 8194 3406 8167 3410 8160
3407 8151 3408 8139 3411 8141 3409 8132
3291 8205 3288 8212 3281 8215
TIME...MOT...LOC 0117Z 275DEG 26KT 3399 8156 3279 8211
$$
GAC033-245-SCC003-037-063-081-310145-
/O.CON.KCAE.SV.W.0004.000000T0000Z-130131T0145Z/
RICHMOND GA-BURKE GA-EDGEFIELD SC-LEXINGTON SC-SALUDA SC-AIKEN SC-
817 PM EST WED JAN 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EST
FOR AIKEN...SALUDA...LEXINGTON...EDGEFIELD...BURKE AND RICHMOND
COUNTIES...
AT 815 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF BATESBURG TO 22 MILES SOUTH OF
WAYNESBORO...MOVING EAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MONETTA...AIKEN...LEESVILLE AND SUMMIT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EST THURSDAY MORNING
FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS.
&&
LAT...LON 3282 8222 3359 8194 3406 8167 3410 8160
3407 8151 3408 8139 3411 8141 3409 8132
3291 8205 3288 8212 3281 8215
TIME...MOT...LOC 0117Z 275DEG 26KT 3399 8156 3279 8211
$$
HCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 30, 6:39 PM EST, 1 hour 2 minutes earlier.
Area forecast discussion, Jan 30, 6:39 PM EST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
639 PM EST WED JAN 30 2013
.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE AREA THIS EVENING BRINGING
SHOWERS AND THUNDERSTORMS. AFTER THE COLD FRONT PASSES...IT WILL
TURN SHARPLY COLDER. HIGHS THURSDAY WILL BE ALMOST 30 DEGREES
COLDER THAN TODAY. HIGH PRESSURE FRIDAY AND SATURDAY WILL PROVIDE
DRY CHILLY WEATHER WITH BELOW NORMAL TEMPERATURES.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
DEEP TROUGH TO THE WEST BECOMING NEGATIVELY TILTED WITH RESULTING
ENHANCEMENT OF UPPER LEVEL DIVERGENCE OVER THE SOUTHEAST AND LOWER
MISSISSIPPI VALLEY. THIS TROUGH WILL SHIFT EASTWARD ACROSS THE
MISSISSIPPI VALLEY AND PUSH A COLD FRONT INTO THE CAROLINAS THIS
EVENING. AHEAD OF THIS SYSTEM...MOISTURE FLUX WILL INCREASE WITH
GFS MODEL PWS INCREASING TO 1.60 INCHES. SIGNIFICANT 500MB HEIGHT
FALLS WILL PRECEDE THE UPPER TROUGH AS THE RIGHT ENTRANCE REGION
OF AN ASSOCIATED 150KT UPPER JET SHIFTS OVER THE SOUTHEAST STATES
WITH STRONG UPWARD LIFT...ALONG WITH A 70 KT 850MB JET SHIFTING
OVER THE CAROLINAS THIS EVENING. INSTABILITY APPEARS TO BE
LIMITED BUT WIND SHEAR WILL BE EXTREME AND THIS LOOKS LIKE A
CLASSIC HIGH SHEAR LOW CAPE (HSLC) ENVIRONMENT. SPC HAS PLACED THE
ENTIRE CWA IN A TORNADO WATCH UNTIL 02Z THURSDAY. DAMAGING WINDS
WILL BE A PRIMARY THREAT...ALONG WITH THE POSSIBILITY OF ISOLATED
THUNDERSTORMS. CURRENT RADAR AT 23Z SHOWING SHOWERS WITH EMBEDDED
THUNDERSTORMS MOVING INTO THE UPSTATE AS WELL AS EASTERN GA. SOME
OF THESE DISCRETE STORMS MAY TAKE ON SUPERCELL CHARACTERISTICS
GIVEN THE ENVIRONMENT. DUE TO THE STRONG WINDS AND POTENTIAL FOR
STRONG WINDS TO REACH THE SURFACE...A FEW GUSTS ABOVE 40 MPH ARE
POSSIBLE...SO WILL CONTINUE THE WIND ADVISORY.
ALL OF THESE FACTORS LEAD TO HIGH CONFIDENCE THAT THERE WILL BE A
LINE OF CONVECTION (QLCS) ALONG AND AHEAD OF THE FRONT THAT WILL
BE CAPABLE OF MIXING DOWN VERY STRONG WINDS TO THE SURFACE. TIME
FRAME IS MAINLY DURING THE EVENING HOURS. WILL CONTINUE
CATEGORICAL POPS FROM WEST TO EAST DURING THE EVENING.
PRECIPITATION AMOUNTS SHOULD BE LIMITED BY SPEED OF THE SYSTEM BUT
COULD SEE A QUARTER TO THREE QUARTERS OF AN INCH ACROSS THE AREA.
COLD FRONT SHOULD PUSH EAST OF THE AREA BEFORE 06Z WITH SHOWERS
ENDING FROM WEST TO EAST. GUSTY WINDS WILL CONTINUE BEHIND FRONT
AS STRONG COLD ADVECTION DEVELOPS BY 09Z. TEMPERATURES MAY STAY UP
FOR A WHILE DUE TO MIXING BUT WITH COLD ADVECTION EXPECT
TEMPERATURES TO FALL INTO THE 40S.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
THURSDAY AND THURSDAY NIGHT...HIGH PRESSURE ALONG WITH DRIER AIR AND
STRONG COLD AIR ADVECTION WILL DOMINATING THE REGION THURSDAY AS THE
COLD FRONT MOVES FURTHER OFFSHORE. EXPECT THURSDAY TO BE SUNNY WITH
WESTERLY WINDS BETWEEN 10 AND 15 MPH AND HIGH TEMPERATURES IN THE
LOWER TO MIDDLE 50S. THURSDAY NIGHT WILL SEE THE APPROACH OF A POST
COLD FRONTAL TROUGH ASSOCIATED WITH A REINFORCING SHOT OF COLD AIR.
ALTHOUGH THE TROUGH WILL NOT CROSS THE REGION UNTIL FRIDAY WILL
EXPECT TO SEE SOME CLOUDINESS AHEAD OF THE TROUGH WHICH WILL WORK TO
KEEP TEMPERATURES UP SLIGHTLY. EVEN WITH THE PARTLY CLOUDY SKIES AND
WEAKENING COLD AIR ADVECTION OVERNIGHT LOWS WILL GENERALLY BE IN THE
UPPER 20S TO LOWER 30S.
FRIDAY AND FRIDAY NIGHT...POST COLD FRONTAL TROUGH WILL MOVE THROUGH
AROUND DAYBREAK WITH UPPER LEVEL TROUGH MOVING THROUGH DURING THE
MID MORNING. WITH THE PASSING OF THESE FEATURES ADDITIONAL DRIER AIR
WILL MOVE INTO THE REGION WITH MOSTLY CLEAR SKIES EXPECTED FOR THE
PERIOD. WITH NORTHWEST TO NORTH WINDS COLD AIR ADVECTION WILL REMAIN
ACROSS THE REGION WITH THE ADVECTION WEAKENING FRIDAY EVENING AS THE
HIGH BECOMES CENTERED OVER THE SOUTHEASTERN US. THIS WILL KEEP
TEMPERATURES BELOW NORMAL WITH DAYTIME HIGHS IN THE UPPER 40S TO
LOWER 50S WITH OVERNIGHT LOWS IN THE MIDDLE TO UPPER 20S.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
FEW CHANGES MADE TO THE LONG TERM FORECAST AS MODELS REMAIN IN GOOD
AGREEMENT WITH THE PATTERN REMAINING PROGRESSIVE. HIGH PRESSURE WILL
BE MOVING OFFSHORE ON SATURDAY AS A WEAK DISTURBANCE MOVES THROUGH
THE UPPER TROUGH AND CROSSES THE FORECAST AREA LATE SATURDAY
NIGHT/EARLY SUNDAY MORNING. HAVE REMAINED WITH DRY FORECAST AS
WESTERLY WINDS AND DOWNSLOPING WILL LIKELY LOWER CHANCES OF RAIN.
HIGH PRESSURE BUILDS IN FOR MONDAY AND TUESDAY WITH MOSTLY SUNNY
SKIES...HOWEVER WITH THE UPPER LEVEL TROUGH OVER THE AREA
TEMPERATURES WILL CONTINUE SLIGHTLY BELOW NORMAL. MODEL DIFFERENCES
BEGIN INCREASING TUESDAY NIGHT AND WEDNESDAY AS THE UPPER LEVEL
RIDGE TRIES TO BUILD BACK INTO THE EASTERN US. TEMPERATURES THROUGH
THE LONG TERM WILL BE SLIGHTLY BELOW TO NEAR NORMAL WITH DAYTIME
HIGHS GENERALLY IN THE MIDDLE 50S TO AROUND 60 AND OVERNIGHT LOWS IN
THE LOWER TO MIDDLE 30S.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
A STRONG COLD FRONT WILL CROSS THE TERMINALS THROUGH 04Z. TURBULENCE
IS LIKELY AHEAD OF THE FRONT WITH SOUTH WINDS GUSTING UP TO 35
KNOTS. SCATTERED SHOWERS CROSSING THE MIDLANDS AND CSRA WILL BECOME
WIDESPREAD FROM 01Z THROUGH 04Z...WITH MVFR OR LOWER CONDITIONS.
SCATTERED THUNDERSTORMS...POSSIBLY SEVERE...ARE ALSO POSSIBLE
THROUGH 04Z AS THE CONVECTIVE LINE MOVES THROUGH.
VFR CONDITIONS RETURNING TO AGS/DNL BY 06Z...CAE/CUB BY 07Z...AND
OGB BY 09Z. WINDS SHIFTING TO WEST BEHIND THE FRONT AND REMAIN GUSTY
BUT SLOWLY DIMINISHING.
EXTENDED AVIATION OUTLOOK...NO SIGNIFICANT IMPACTS EXPECTED THURSDAY
AFTERNOON THROUGH MONDAY.
&&
.CAE WATCHES/WARNINGS/ADVISORIES...
SC...WIND ADVISORY UNTIL 6 AM EST THURSDAY FOR SCZ015-016-018-
020>022-025>031-035>038-041.
GA...WIND ADVISORY UNTIL 6 AM EST THURSDAY FOR GAZ040-063>065-077.
&&Hazardous weather outlook, Jan 30, 2:51 PM EST, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 251 PM EST WED JAN 30 2013 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-312000- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- 251 PM EST WED JAN 30 2013 ...WIND ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. A STRONG COLD FRONT WILL MOVE THROUGH THE AREA EARLY TONIGHT ALONG WITH LINE OF SHOWERS AND THUNDERSTORMS. THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND ISOLATED TORNADOES. THE MOST LIKELY TIMING FOR SEVERE WEATHER WILL BE BETWEEN 600 PM AND 1000 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARD. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jan 30, 3:55 PM EST, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC 355 PM EST WED JAN 30 2013 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 302300- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...SAVANNAH RIVER SITE...AIKEN...NORTH AUGUSTA... SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG... ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK 355 PM EST WED JAN 30 2013 A LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS CENTRAL SOUTH CAROLINA AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA FROM WEST TO EAST BETWEEN 8 PM AND MIDNIGHT. STRONG WINDS OF 40 MPH UP TO 60 MPH IN SOME AREAS ARE EXPECTED WITH THIS LINE OF STORMS. ISOLATED TORNADOES ARE ALSO POSSIBLE. THERE WILL BE SOME SCATTERED SHOWER ACTIVITY AHEAD OF THIS LINE PRIOR TO 8 PM. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA TO KEEP INFORMED OF ANY WATCHES OR WARNINGS THAT ARE ISSUED BY THE NATIONAL WEATHER SERVICE AND BE PREPARED TO TAKE APPROPRIATE ACTION.
Local storm report, Jan 30, 6:59 PM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
659 PM EST WED JAN 30 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM TSTM WND DMG 3 NE WILLINGTON 34.00N 82.42W
01/30/2013 MCCORMICK SC LAW ENFORCEMENT
SEVERAL TREES DOWN ON FOSTER RD
&&
IRIS SYSTEM/MCLocal storm report, Jan 30, 7:26 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
726 PM EST WED JAN 30 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG DEARING 33.42N 82.38W
01/30/2013 MCDUFFIE GA LAW ENFORCEMENT
SEVERAL TREES DOWN ON NELSON ST
&&
IRIS SYSTEM/MCLocal storm report, Jan 30, 7:29 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
729 PM EST WED JAN 30 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG 3 N THOMSON 33.51N 82.50W
01/30/2013 MCDUFFIE GA LAW ENFORCEMENT
TREES DOWN ALONG I-20 AND INTERSECTION WITH
WASHINGTON RD
&&
IRIS SYSTEM/MCThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 7:17 PM EST | Severe Thunderstorm Warning | CAE | Fairfield, Newberry, Saluda | 43 min |
| Jan 30, 7:58 PM EST | Severe Thunderstorm Warning | CAE | Fairfield, Lexington, Newberry, Saluda | 32 min |
| Jan 30, 8:24 PM EST | Severe Thunderstorm Warning | CAE | Aiken, Barnwell, Orangeburg | 66 min |
| Jan 30, 8:26 PM EST | Severe Thunderstorm Warning | CAE | Aiken, Fairfield, Lancaster, Lexington, Newberry, Richland and 1 more | 64 min |
| Jan 30, 9:06 PM EST | Severe Thunderstorm Warning | CAE | Bamberg, Barnwell, Calhoun, Lexington, Orangeburg, Richland and 1 more | 54 min |
| Jan 30, 9:09 PM EST | Severe Thunderstorm Warning | CAE | Chesterfield, Fairfield, Kershaw, Lancaster, Lee, Richland and 1 more | 66 min |
| Jan 30, 9:55 PM EST | Severe Thunderstorm Warning | CAE | Calhoun, Clarendon, Lee, Orangeburg, Sumter | 65 min |
| Jan 31, 5:30 AM EST | Lake Wind Advisory | CAE | Aiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 10 more | 35 hr |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2013Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.